MathSciNet Relay Station
MathSciNet bibliographic data
MR2268539 60K35 (82C43)
Balázs, M.; Cator, E.; Seppäläinen, T. Cube root fluctuations for the corner growth model associated to the exclusion process. Electron. J. Probab. 11 (2006), no. 42, 1094–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement